# SDR SWAA2025060276180

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8854Q
- Make and model: Boeing 737-8
- Aircraft serial: 67494
- Aircraft time: 7,345 hours, 3,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR STUCK.  <[01] UNJAMMED GIRT BAR FROM ?J? HOOKS PER SIP.
